Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

DVT in legs, ischemia, bleeding from veins near testicles. Taking Unistar, Acitro, Xamac. Cause of bleeding?

I am having DVT on both legs and also Escimic problem. I am taking UNISTAR 75 mg and Acitrom 3 mg from 2004. I have got a unique problem that sometimes blood comes from veins near testicals and that to in the morning. It stops after 1 hr . Recently doctor advised me to take Xamac 500 mg. when blood comes and stop taking thinners for 2 days. Why this blood comes from the veins ?. regards S Babu
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
The bleeding occurs due to the Acitrom which thins your blood to cause bleeding easily. Veins near your scrotum might be dilated and thin leading to easy bleeding. You should check your INR every two weeks to keep it in a range of 2 to 3 for the DVT. If it comes more than 3 then you should decrease the dose of Acitrom. You can stop Acitrom after six months of therapy and start on Ecosprin. That way the bleeding tendency will also decrease. What is the ischemic leg problem, I could help you better if you let me know about that in detail. Take care and feel free to elaborate on the ischemia part of the disease.
Answered: Sun, 15 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor